Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On multiplication algebras

Author: David R. Finston
Journal: Trans. Amer. Math. Soc. 293 (1986), 807-818
MSC: Primary 17A99; Secondary 16A99
MathSciNet review: 816327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The basic properties of multiplication algebras of nonassociative algebras over rings are introduced, including a discussion of multiplication algebras of tensor products of algebras. A characterization of semisimple artinian multiplication algebras is given along with a discussion of the nature of the simple factors of a multiplication algebra modulo its Jacobson radical. A criterion distinguishing the multiplication algebras of certain associative algebras is proved. Examples are included to illustrate certain proved results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A99, 16A99

Retrieve articles in all journals with MSC: 17A99, 16A99

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society